# SDR AALA202411124678

- Difficulty date: November 8, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 66,077 hours, 28,019 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 500
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING CLIMB, CRUISE, AND DESCENT WE WERE GETTING A "LEADING EDGE FLAPS TRANSIT" LIGHT AND NUMBER 8 PANEL ILLUMINATED ON THE OVERHEAD PANEL; AIRCRAFT LANDED SAFELY AT PHL. CORRECTED PROXIMITY SENSOR DIMENSION (S1008). OPERTIONAL CHECK GOOD. PER AMM 27-88-11.
